MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. XPRESS MINIMALLY INVASIVE PEDICLE SCREW SYSTEM; 5.5 CANNULATED TAP

X-SPINE SYSTEMS, INC. XPRESS MINIMALLY INVASIVE PEDICLE SCREW SYSTEM; 5.5 CANNULATED TAP
Model Number T073-0500-55
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although there were no consequences to the patient due to this incident, a similar incident could potentially cause a serious injury or death, if the incident were to reoccur.
 
Event or Problem Description
The 5.5mm tap has something stuck in it and we cannot get a kwire through it.

Brand Name
XPRESS MINIMALLY INVASIVE PEDICLE SCREW SYSTEM
Common Device Name
5.5 CANNULATED TAP
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
452 alexandersville road
miamisburg OH 45342
MDR Report Key6341703
Report Number3005031160-2017-00115
Device Sequence Number798928
Product Code MNI
UDI-Device IdentifierM697T0730500550
UDI-Public+M697T0730500550/$$74645701X
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberT073-0500-55
Device Lot Number46457-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2017
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;